Arkansas, 2006

Hail in Arkansas, July 15, 2006

July 15, 2006 · NWS LZK · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 15, 2:02 PM CST, 23 minutes earlier.

Area forecast discussion, Jul 15, 2:02 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CDT SAT JUL 15 2006

.DISCUSSION...
TEMPS AND ISOLATED THUNDERSTORMS WILL BE THE MAIN PROBLEM IN THE SHORT
TERM FORECAST SINCE RATHER HIGH TEMPS WILL BE REACHING THE TRIGGER
TEMPS EVEN WITHOUT ANY ORGANIZED FRONT OR SHORT WAVE. DEW POINTS
AND TEMPS IN MOS SEEMED SLIGHTLY LOW...BUT NOT BY MUCH. POPS WILL
BE NEGLIGIBLE BUT NOT ZERO. NO FRONTAL PASSAGE DURING THIS
FORECAST EVEN WITH A WEAK BOUNDARY COMING DOWN CLOSE TO OUR
NORTHERN BORDER BY THE END OF THE WEEK. UPPER RIDGE HOLDS ITS OWN
UNTIL SATURDAY MORNING...WHEN A SHORT WAVE ATTEMPTS TO BREAK IT
DOWN. THIS WILL BE DRIVING THAT FRONT THAT WILL APPROACH FROM THE
NORTH NEXT WEEKEND. HIGH DEW POINTS AND ACTUAL TEMPERATURES WILL
CONTINUE TO PRODUCE SIGNIFICANT HEAT INDEX VALUES...SO WILL
CONTINUE THE HEAT ADVISORY FOR SUNDAY AND MONDAY DURING THE LATE
MORNING INTO THE LATE AFTERNOON OR EARLY EVENING.
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  76  99  77 100 /  10  10  10  10
HARRISON AR       72  96  72  97 /  10  10  10  10
HOT SPRINGS AR    77  99  77 101 /  10  10  10  10
PINE BLUFF AR     77 100  78 101 /  10  10  10  10
MOUNTAIN HOME AR  72  96  72  97 /  10  10  10  10
MONTICELLO AR     77 101  78 101 /  10  10  10  10
SEARCY AR         76  99  77 100 /  10  10  10  10
MOUNT IDA AR      76  99  77 101 /  10  10  10  10
RUSSELLVILLE AR   75  98  76 100 /  10  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM SATURDAY FOR ARZ016-ARZ021-ARZ022-
ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-
ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046-
ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-
ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.

HEAT ADVISORY FROM 10 AM SUNDAY TO 8 PM SUNDAY FOR ARZ003-ARZ004-
ARZ005-ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-
ARZ022-ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-
ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-
ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-
ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.

HEAT ADVISORY FROM 10 AM MONDAY TO 8 PM MONDAY FOR ARZ003-ARZ004-
ARZ005-ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-
ARZ022-ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-
ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-
ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-
ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.

&&

SHORT AND LONG TERM...32
Hazardous weather outlook, Jul 15, 4:00 AM CST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SAT JUL 15 2006

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SAT JUL 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS...

.DAY ONE...TODAY AND TONIGHT

HIGH TEMPERATURES AND HIGH HUMIDITY WILL YIELD HIGH HEAT INDICES
TODAY. A HEAT ADVISORY IS IN EFFECT FOR MUCH OF ARKANSAS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID WEATHER WILL DOMINATE ARKANSAS THROUGH THE PERIOD.
AFTERNOON HIGHS WILL BE IN THE MID AND UPPER 90S IN MOST OF THE
STATE...THE MAIN EXCEPTIONS BEING THE NORTH AND HIGHER OUACHITA
MOUNTAIN AREAS OF THE WEST...AND THE AFTERNOON HEAT INDEX WILL BE
NEAR OR A LITTLE ABOVE 105 IN MOST OF CENTRAL AND SOUTHERN ARKANSAS
EACH DAY. NIGHTTIME TEMPERATURES WILL STAY WELL INTO THE 70S. HEAT
ADVISORIES WILL LIKELY BE NEEDED FOR MOST OF THIS PERIOD.

THERE WILL BE LITTLE IN THE WAY OF SHOWERS AND THUNDERSTORMS DURING
THIS PERIOD. WHAT THUNDERSTORMS DO DEVELOP WILL BE ISOLATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WWW.WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

38

The radar

The Little Rock radar (KLZK), 45 km away, was scanning. The volume nearest the first event began at 20:26 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Saline

When
July 15, 2:25 PM CST
Where
Saline County, 2 mi S of Benton
Measured
1 in hail
Reported by
BROADCAST MEDIA
Coordinates
34.533, -92.583

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, July 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5523645.